# SDR AU970885

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: DCFS29D2AT
- Condition: Out Of Adjust
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER GOVERNOR HIGH RPM OUT OF ADJUSTMENT
